# SDR 2007UALA00576

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 45,210 hours, 8,802 cycles
- Engine: Pwa PW4077
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR DM29311A BURNED FOR THE NR 2 ACMP (CENTER PUMP) RIGHT WHEEL WELL.  PUMP REPLACED. CONNECTOR IS TAPED AND TIED OFF IN THE AREA.  REPLACED CONNECTOR AND PINS.  SYSTEM OP CHECKS OK FOR SERVICE.  SUSPECT PUMP ARMATURE DETERIORATION CAUSED GREATER THAN NORMAL CURRENT FLOW, RESULTING IN BURNED CONNECTOR.
